# SDR ASOA20160312011R

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 26,359 hours, 15,820 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 2005030095
- Condition: Faulted
- Location: Zone 100
- Part time: 24,801 hours, 16,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A BURNING ODOR AFTER TAKEOFF AND ANTI-ICE WENT OFF.  NO VISIBLE SMOKE. BLEED 1 SHOWING IN THE RED AND ODOR DISIPATED AFTER ANTI-ICE WENT OFF.  MAINTENANCE  R & R THE LT FAN AIR VALVE WITH OPS CHECK GOOD AND NO FURTHER BURNING ODOR OR ODORS NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
